# SDR SWAA2019021929825

- Difficulty date: January 25, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A22060203
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT CAPTAINS FORWARD INBOARD SEAT TRACK BOTTOM RT SIDE SURFACE CORRODED.  R&R SEAT TRACK IAW AMM.
